# SDR DALA2025111308316

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED FLOOR STRUCTURE FROM FR68 TO FR69 AND STR23RH AT AF T GALLEY AREA.  REPLACED WEB LOCATED FLOOR STRUCTURE FROM FR68 TO FR69 AND STR23RH AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND AS PER A319 SRM 51-72-11. (1301335).
